# SDR SWAA012141

- Difficulty date: July 27, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N367SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26578
- Aircraft time: 28,338 hours, 26,024 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SVC DOOR EMERGENCY EVAC SLIDE FELL OUT OF CONTAINER.  REINSTALLED EVAC SLIDE PER MM.
